# SDR REXA2016101101926

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 5,754 hours, 3,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IS MISSING THE MOST FORWARD EMERGENCY LIGHTING ON THE LEFT SIDE OF THE AIRCRAFT.  INSTALLED A NEW EMERGENCY LIGHT IAW AMM 33-51-01. OK FOR SERVICE.
